# SDR SWAA2014060628757

- Difficulty date: May 28, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 35,021 hours, 23,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 7940965
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOPERATIVE AT BS 230 ABOVE SEAT NR 20.  R & R BATTERY CHARGER IAW AMM.
